# SDR EISA98051

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CARGO COMPT MOD, DURING D-CHECK INSPECTION, FOUND CORROSION ON FLOOR PAN AT FS 1178 LT SIDE.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-02.  (M)
